MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.1236-22

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2023

Improper Application of a Rivastigmine Patch to the Back of the Neck Induced Toxic Symptoms.

Matsuzono Kosuke, Mita Yoshinori, Imai Goro, Fujimoto Shigeru

Клинический случайСтатьяПеревод в очереди

Аннотация

Rivastigmine is a highly effective drug for treating Alzheimer's disease. However, its addiction can be fatal, so proper use of this transdermal drug is needed. We herein report an 85-year-old woman with Alzheimer's disease who inappropriately placed rivastigmine patches on the back of her neck. She suffered from acute cholinergic syndrome, hypersalivation, anorexia, dyspnea, and vomiting. These symptoms disappeared when the improper use of rivastigmine patches was ceased. This case serves as a warning to physicians and pharmacists of the risk associated with the improper placement of rivastigmine patches.

Для цитирования: Matsuzono Kosuke, Mita Yoshinori, Imai Goro, Fujimoto Shigeru. Improper Application of a Rivastigmine Patch to the Back of the Neck Induced Toxic Symptoms.. Internal medicine (Tokyo, Japan). 2023. DOI: 10.2169/internalmedicine.1236-22.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.